# SDR HALA2013121100179

- Difficulty date: December 11, 2013
- Submitted: December 12, 2013
- Operation: Air carrier
- Aircraft: N582HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28139
- Aircraft time: 45,552 hours, 8,299 cycles
- Engine: Pwa PW4060
- System (JASC): 2697 · Fire Protection System Wiring
- Part: Terminal
- Condition: Damaged
- Location: Fire Loop
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PDC CHECK,  FOUND RT ENGINE FIRE LP2 MESSAGE ON EICAS PAGE.  TROUBLESHOT IAW FIM 26-11 804.  REPLACED TERMINAL LUGS FOR RT ENGINE FIRE DETECTOR TS683. OPS CHECKED OK.
